# SDR SIMA20140302002

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 34,904 hours, 31,233 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001003
- Part serial: 00934A
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

FLAP FAIL MSG WHEN FLAP LEVER MOVED TO 9.  INDICATION REMAINED AT 0 ON EICAS.  ACFT HAD VERY SLIGHT TENDENCY TO ROLL RIGHT.  R & R RT FLAP TRANSMISSION BRAKE IAW AMM 27-51-01, OPERATIONS CHECKED GOOD.
